Journal of Mathematical Sciences

, Volume 89, Issue 5, pp 1495–1506

A criterion of convergence of nonrandomly centered random sums of independent identically distributed random variables

Authors

  • V. Yu. Korolev
    • Faculty of Computational Mathematics and CyberneticsMoscow State University
  • V. M. Kruglov
    • Faculty of Computational Mathematics and CyberneticsMoscow State University
Article

DOI: 10.1007/BF02362284

Cite this article as:
Korolev, V.Y. & Kruglov, V.M. J Math Sci (1998) 89: 1495. doi:10.1007/BF02362284

Abstract

Necessary and sufficient conditions are presented for the weak convergence of random sums of independent identically distributed random variables in the double array scheme. As corollaries, two criteria of the normal convergence of random sums are given.

Download to read the full article text

Copyright information

© Plenum Publishing Corporation 1998